Posted by: G Rawbone | 2013-01-19

High BP &  potassium

I am 87 have high BP and low potassium &  low sodium levels. I take Tenchlor for the BP 3 Plenish K tablets. I still battle with my BP going up and my pottasium dropping. i try to eat potassium rich food every 4 hours but it doesn''t seem to help. when my BP goes up and my pot. drop I get a red, hot face>  what can I do that will help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mr Rawbone

I suggest that you consult your doctor to evaluate your electrolytes. If there is an abnormality, your doctor can rectifiy the problem by supplementing your electrolytes intravenuously. Your doctor should also evaluate your kidney function, to assess where you are loosing potassium.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: anxious | 2013-01-19

You don''t say what your bp is - this info would help CD with advice! Perhaps you should return to the prescribing doc and have it checked out again!

Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.